MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TUBES ADULT HYPERFLEX TTS; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TUBES ADULT HYPERFLEX TTS; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67HA80
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a cuff leakage found on the day of use.The event occurred while in use with patient at the hospital.There was no medical intervention required.The event was resolved by replacing with a new one.There was a patient involvement but there was no patient harm reported.
 
Additional Manufacturer Narrative
One used device was returned for analysis.Functional and visual testing were performed, and the reported issue could be duplicated when the device failed leak testing per wi-10-012 rev.114.Further investigation confirmed the presence of a leak condition.However, the observed defect could not be attributed to the manufacturing process and is considered to have resulted from improper device handling outside the control of icu medical.A review of manufacturing records confirmed that all tracheostomy devices undergo leak testing during production, and sampled devices from the lot passed quality leak testing and final functional inspection prior to packaging.

Brand Name
BIVONA TUBES ADULT HYPERFLEX TTS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24621150
Report Number3012307300-2026-02576
Device Sequence Number10181425
Product Code JOH
UDI-Device Identifier15021312013818
UDI-Public(01)15021312013818(17)300522(10)6099356
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67HA80
Device Lot Number6099356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown